Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Cervical polyp, abnormal cells from PAP, spotting

I have a cervical polyp and abnormal cells from my pap but I am waiting until may for my appointements. I was only spotting 15 days before my period at first but this cycle I ve been spotting off and on everyday since my period. I am just wondering if the polyp can cause this? Or if should go back to my doctor to get an earlier appointment.
Asked On : Wed, 2 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2014
Hello and welcome,

Please do not worry. The polyp is causing this spotting. You already have scheduled an appointment.

Try to get it earlier if possible as the polyp will need removal. The abnormal cells may also be as a result of persistent inflammation caused by a polyp and they may revert back after removal of polyp.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor